# SDR SWAA2013081519251

- Difficulty date: July 24, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 84,401 hours, 68,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN CRACKED AT BS 259.5, BETWEEN STRINGER 19L+3 & STRINGER 24L-4.  R&R SKIN IAW EA.
